# SDR FDEA201401170123

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,439 hours, 21,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DOES NOT ARM.  RELEASED FOR SERVICE IAW MEL 52-11-01-A.  L1 DOOR SLIDE INOPERABLE, IDENTIFY INOPERABLE OR MISSING.
